Gradient estimates and mean curvature

Trudinger N.S. (1973) Gradient estimates and mean curvature. Mathematische Zeitschrift, 131 2: 165-175. doi:10.1007/BF01187224


Author Trudinger N.S.
Title Gradient estimates and mean curvature
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 1973-01-01
Sub-type Article (original research)
DOI 10.1007/BF01187224
Volume 131
Issue 2
Start page 165
End page 175
Total pages 11
Publisher Springer-Verlag
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 27 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 15:59:56 EST by System User